About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 456804, 8 pages
http://dx.doi.org/10.1155/2014/456804
Research Article

Exact Solutions of the Space Time Fractional Symmetric Regularized Long Wave Equation Using Different Methods

1Department of Management Information Systems, School of Applied Sciences, Dumlupınar University, 43100 Kutahya, Turkey
2Department of Mathematics-Computer, Art-Science Faculty, Eskisehir Osmangazi University, 26480 Eskisehir, Turkey

Received 4 April 2014; Accepted 22 June 2014; Published 22 July 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Özkan Güner and Dursun Eser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY. USA, 1993. View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, Netherlands, 2006. View at MathSciNet
  4. H. Sun and W. Chen, “Fractal derivative multi-scale model of fluid particle transverse accelerations in fully developed turbulence,” Science in China, Series E: Technological Sciences, vol. 52, no. 3, pp. 680–683, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. W. Chen and H. Sun, “Multiscale statistical model of fully-developed turbulence particle accelerations,” Modern Physics Letters B, vol. 23, no. 3, pp. 449–452, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. J. Cresson, “Scale calculus and the Schrödinger equation,” Journal of Mathematical Physics, vol. 44, no. 11, pp. 4907–4938, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Cresson, “Non-differentiable variational principles,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 48–64, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  9. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent II,” Geophysical Journal International, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  10. B. Zheng, “(G'/G)-expansion method for solving fractional partial differential equations in the theory of mathematical physics,” Communications in Theoretical Physics, vol. 58, no. 5, pp. 623–630, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. A. Gepreel and S. Omran, “Exact solutions for nonlinear partial fractional differential equations,” Chinese Physics B, vol. 21, no. 11, Article ID 110204, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Bekir and Ö. Güner, “Exact solutions of nonlinear fractional differential equations by (G'/G)-expansion method,” Chinese Physics B, vol. 22, no. 11, Article ID 110202, 2013.
  13. N. Shang and B. Zheng, “Exact solutions for three fractional partial differential equations by the G/G method,” IAENG International Journal of Applied Mathematics, vol. 43, no. 3, pp. 114–119, 2013. View at MathSciNet
  14. S. Zhang, Q.-A. Zong, D. Liu, and Q. Gao, “A generalized exp-function method for fractional riccati differential equations,” Communications in Fractional Calculus, vol. 1, no. 1, pp. 48–51, 2010.
  15. A. Bekir, Ö. Güner, and A. C. Cevikel, “Fractional complex transform and exp-function methods for fractional differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 426462, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. Zheng, “Exp-function method for solving fractional partial differential equations,” The Scientific World Journal, vol. 2013, Article ID 465723, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. B. Lu, “The first integral method for some time fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 395, no. 2, pp. 684–693, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. M. Eslami, B. F. Vajargah, M. Mirzazadeh, and A. Biswas, “Application of first integral method to fractional partial differential equations,” Indian Journal of Physics, vol. 88, no. 2, pp. 177–184, 2014.
  19. S. Zhang and H.-Q. Zhang, “Fractional sub-equation method and its applications to nonlinear fractional PDEs,” Physics Letters A, vol. 375, no. 7, pp. 1069–1073, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. B. Zheng and C. Wen, “Exact solutions for fractional partial differential equations by a new fractional sub-equation method,” Advances in Difference Equations, vol. 2013, article 199, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. F. Alzaidy, “Fractional sub-equation method and its applications to the space—time fractional differential equations in mathematical physics,” British Journal of Mathematics & Computer Science, vol. 3, no. 2, pp. 153–163, 2013. View at Publisher · View at Google Scholar
  22. H. Jafari, H. Tajadodi, N. Kadkhoda, and D. Baleanu, “Fractional subequation method for Cahn-Hilliard and Klein-Gordon equations,” Abstract and Applied Analysis, vol. 2013, Article ID 587179, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. Nazarzadeh, M. Eslami, and M. Mirzazadeh, “Exact solutions of some nonlinear partial differential equations using functional variable method,” Pramana—Journal of Physics, vol. 81, no. 2, pp. 225–236, 2013. View at Publisher · View at Google Scholar · View at Scopus
  24. H. Bulut, M. Baskonus H, and Y. Pandir, “The modified trial equation method for fractional wave equation and time fractional generalized burgers equation,” Abstract and Applied Analysis, vol. 2013, Article ID 636802, 8 pages, 2013. View at Publisher · View at Google Scholar
  25. Y. Pandir, Y. Gurefe, and E. Misirli, “New exact solutions of the time-fractional nonlinear dispersive KdV equation,” International Journal of Modeling and Optimization, vol. 3, no. 4, pp. 349–352, 2013.
  26. N. Taghizadeh, M. Mirzazadeh, M. Rahimian, and M. Akbari, “Application of the simplest equation method to some time-fractional partial differential equations,” Ain Shams Engineering Journal, vol. 4, no. 4, pp. 897–902, 2013. View at Publisher · View at Google Scholar · View at Scopus
  27. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. G. Jumarie, “Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions,” Applied Mathematics Letters, vol. 22, no. 3, pp. 378–385, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. G. Jumarie, “Laplace's transform of fractional order via the Mittag-Leffler function and modified Riemann—Liouville derivative,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1659–1664, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. Z. Li and J. He, “Fractional complex transform for fractional differential equations,” Mathematical & Computational Applications, vol. 15, no. 5, pp. 970–973, 2010. View at MathSciNet · View at Scopus
  31. Z. B. Li and J. H. He, “Application of the fractional complex transform to fractional differential equations,” Nonlinear Science Letters A: Mathematics, Physics and Mechanics, vol. 2, pp. 121–126, 2011.
  32. J. He, S. K. Elagan, and Z. B. Li, “Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus,” Physics Letters A, vol. 376, no. 4, pp. 257–259, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. A. Zerarka, S. Ouamane, and A. Attaf, “On the functional variable method for finding exact solutions to a class of wave equations,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 2897–2904, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  34. J. He and M. A. Abdou, “New periodic solutions for nonlinear evolution equations using Exp-function method,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1421–1429, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. J. He and X. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  36. A. Bekir and A. Boz, “Application of He's exp-function method for nonlinear evolution equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2286–2293, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. A. Ebaid, “An improvement on the Exp-function method when balancing the highest order linear and nonlinear terms,” Journal of Mathematical Analysis and Applications, vol. 392, no. 1, pp. 1–5, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. I. Aslan, “On the application of the Exp-function method to the KP equation for N-soliton solutions,” Applied Mathematics and Computation, vol. 219, no. 6, pp. 2825–2828, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. S. Yu, “N-soliton solutions of the KP equation by Exp-function method,” Applied Mathematics and Computation, vol. 219, no. 8, pp. 3420–3424, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  40. S. Zhang and H. Zhang, “An Exp-function method for a new {$N$}-soliton solutions with arbitrary functions of a {$(2+1)$}-dimensional vcBK system,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 1923–1930, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  41. M. Wang, X. Li, and J. Zhang, “The (Gʹ/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters. A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. A. Bekir, “Application of the (Gʹ/G)-expansion method for nonlinear evolution equations,” Physics Letters A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. H. Jafari, N. Kadkhoda, and A. Biswas, “The Gʹ/G-expansion method for solutions of evolution equations from isothermal magnetostatic atmospheres,” Journal of King Saud University-Science, vol. 25, no. 1, pp. 57–62, 2013. View at Publisher · View at Google Scholar · View at Scopus
  44. J. F. Alzaidy, “The fractional sub-equation method and exact analytical solutions for some nonlinear fractional PDEs,” American Journal of Mathematical Analysis, vol. 1, no. 1, pp. 14–19, 2013. View at Publisher · View at Google Scholar
  45. H. Jafari, A. Borhanifar, and S. A. Karimi, “New solitary wave solutions for generalized regularized long-wave equation,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 509–514, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  46. F. Xu, “Application of Exp-function method to symmetric regularized long wave (SRLW) equation,” Physics Letters A, vol. 372, no. 3, pp. 252–257, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  47. E. M. E. Zayed, Y. A. Amer, and R. M. A. Shohib, “Exact traveling wave solutions for nonlinear fractional partial differential equations using the improved (G′/G)-expansion method,” International Journal of Engineering and Applied Science, vol. 7, pp. 18–31, 2014.